# SDR IPXA10M63743

- Difficulty date: November 28, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Engine: Pwa PW4460
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 60289115
- Part serial: 0059
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST LIGHT STBY ON AT R1 DOOR. ITEM DEFERRED IAW MEL 25-61-2.  DMP ACCOMPLISHED. M440320 ASSIGNED.  REPLACED R1 DOOR EVAC SLIDE IAW MM CHAP 25-61-15-4.
